Formation of Singularities for Weakly Non-Linear N×N Hyperbolic Systems
Data(s) |
16/11/2009
16/11/2009
2001
|
---|---|
Resumo |
We present some results on the formation of singularities for C^1 - solutions of the quasi-linear N × N strictly hyperbolic system Ut + A(U )Ux = 0 in [0, +∞) × Rx . Under certain weak non-linearity conditions (weaker than genuine non-linearity), we prove that the first order derivative of the solution blows-up in finite time. |
Identificador |
Serdica Mathematical Journal, Vol. 27, No 1, (2001), 67p-90p 1310-6600 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Blow-up #Hyperbolic Systems |
Tipo |
Article |